Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Auch zum AStA-Sommerfestival 2017 werden wieder rund 15.000 Besucher erwartet. Bildinformationen anzeigen
Auf insgesamt drei Bühnen und zwei DJ-Areas sorgen Musikerinnen und Musiker für jede Menge Partystimmung. Bildinformationen anzeigen
Warten auf den Headliner des Abends – schon lange vor dem Auftritt sind tausende Festivalbesucher auf der Wiese vor dem Auditorium maximum. Bildinformationen anzeigen
Headliner im Jahr 2016 waren „Fettes Brot“ – in diesem Jahr spielen die „Sportfreunde Stiller“ auf der Hauptbühne. Bildinformationen anzeigen

Impressionen vom AStA-Sommerfestival 2016

Auch zum AStA-Sommerfestival 2017 werden wieder rund 15.000 Besucher erwartet.

Foto: Universität Paderborn, Vanessa Dreibordt

Impressionen vom AStA-Sommerfestival 2016

Auf insgesamt drei Bühnen und zwei DJ-Areas sorgen Musikerinnen und Musiker für jede Menge Partystimmung.

Foto: Universität Paderborn, Vanessa Dreibrodt

Impressionen vom AStA-Sommerfestival 2016

Warten auf den Headliner des Abends – schon lange vor dem Auftritt sind tausende Festivalbesucher auf der Wiese vor dem Auditorium maximum.

Foto: Universität Paderborn, Vanessa Dreibrodt

Impressionen vom AStA-Sommerfestival 2016

Headliner im Jahr 2016 waren „Fettes Brot“ – in diesem Jahr spielen die „Sportfreunde Stiller“ auf der Hauptbühne.

Foto: Universität Paderborn, Vanessa Dreibrodt

Prof. Dr. Joachim Hilgert

Kontakt
Publikationen

Lie-Theorie

Professor

Telefon:
+49 5251 60-2630
Büro:
D2.234 (Karte)
Sprechzeiten:

Nach Vereinbarung

Web:
Besucher:
Warburger Str. 100
33098 Paderborn
Postanschrift:
Warburger Str. 100
33098 Paderborn

[A] Zeitschriftenartikel

[A70] Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces. J. Funct. Anal. 272 (2017), 1477-1523. Mit A. Pasquale und T. Przebinda.

[A69] Contraction of Hamiltonian K-spaces. Inter. Math. Research Notices. doi: 10.1093/imrn/rnw191. Mit Ch. Manon und J. Martens.

[A68] Superorbits. Erscheint in Journal of the Institute of Mathematics of Jussieu. http://arXiv.org/abs/1502.04375. Mit A. Alldridge und T. Wurzbacher.

[A67] Singular superspaces. Math. Z. 278 (2014), 441-492. Mit A. Alldridge und T. Wurzbacher. 

[A66] Minimal representations via Bessel operators. J. Math. Soc. Japan 66 (2014), 349-414. Mit T. Kobayashi und J. Möllers.

[A65] Harmonic analysis on Heisenberg-Clifford Lie supergroups. J. London Math. Soc. 87 (2013), 561-585. Mit A. Alldridge und M. Laubinger. 

[A64] Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups. J. Funct. Anal. 263 (2012), 3492-3563. Mit T. Kobayashi, J. Möllers und B. Orsted.  

[A63] Integration on non-compact supermanifolds. Journal of Geometry and Physics 62 (2012), 427-448. Mit A. Alldridge und W. Palzer.

[A62] Patterson-Sullivan distributions in higher rank. Math. Z. 272 (2012), 607-643. Mit S. Hansen und M. Schröder.

[A61] Orthogonal polynomials associated to a certain fourth order differential equation. Ramanujan J. 26 (2011), 295-310. Mit T. Kobayashi, G. Mano und J. Möllers.

[A60] Special functions associated to a certain fourth order differential equation. Ramanujan J. 26 (2011), 1-34. Mit T. Kobayashi, G. Mano und J. Möllers.

[A59] Invariant Berezin integration on homogeneous supermanifolds. J. Lie Theory 20 (2010), 65-91. Mit A. Alldridge.

[A58] Chevalley's Restriction Theorem for Reductive Symmetric Superpairs. J. Algebra 323 (2010), 1159-1185. Mit A. Alldridge und M. Zirnbauer.

[A57] Asymptotic K-support and Restrictions of Representations. Representation Theory 13 (2009), 460-469. Mit S. Hansen und S. Keliny.

[A56] Resonances and Residue Operators for Symmetric Spaces of Rank One. J. Math. Pures Appl. 91 (2009), 495-507. Mit A. Pasquale.

[A55] Segal-Bargmann and Weyl Transforms on Compact Groups. Monatsh. Math. 158 (2009), 285-305. Mit G. Zhang.

[A54] Mayer's Transfer Operator and Representations of SL(2). Semigroup Forum 77 (2008), 64-85. 

[A53] Meromorphic Continuation of Dynamical Zeta Functions via Transfer Operators.  J. Funct. Anal. 254 (2008), 476-505. Mit F. Rilke. 

[A52] The Lewis Correspondence for Submodular Groups. Forum Math. 19 (2007), 1075-1099. Mit A. Deitmar.

[A51] Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces. Documanta Math. 10 (2005), 199-216. Mit A. Deitmar.

[A50] Transfer Operators for Gamma_0(n) and the Hecke Operators for the Period Functions of PSL(2,Z). Math. Proc. Camb. Phil. Soc. 139 (2005), 81-116. Mit D. Mayer und H. Movasati.

[A49] The Dual Horospherical Radon Transform as a Limit of Spherical Radon Transforms. AMS Translations 210 (2003), 135-143. Mit A. Pasquale und E.B. Vinberg.

[A48] Transfer Operators and Dynamical Zeta Functions for a Class of Lattice Spin Models. Commun Math. Phys. 232 (2002), 19-58. Mit D. Mayer.

[A47] The Dual Horospherical Radon Transform for Polynomials. Moscow Math. J. 2 (2002), 113-126. Mit A. Pasquale und E.B. Vinberg.

[A46] Geometry of Symmetric Spaces via Jordan Structures. Bull. Transsilv. Univ. Brasov Ser. B. 8 (2001), 7-18. Mit W. Bertram.

[A45] Vector Valued Riesz Distributions on Euclidian Jordan Algebras. J. Geometric Analysis 11 (2001), 43-75. Mit K.-H. Neeb.

[A44] Characterization of the Kantor-Koecher-Tits Algebra by a Generalized Ahlfors Operator. J. Lie Theory 11 (2001), 415-426. Mit W. Bertram.

[A43] The Plancherel Theorem for Invariant Hilbert Spaces. Math. Zeitschrift 237 (2001), 61-83. Mit B. Krötz.

[A42] Geometric Hardy and Bergman Spaces. Michigan Math. J. 47 (2000), 235-263. Mit W. Bertram.

[A41] Positive Definite Spherical Functions on Olshanskii Domains. Trans. AMS. 352 (1999), 1345-1380. Mit K.-H. Neeb.

[A40] Representations, Characters, and Spherical Functions Associated to Causal Symmetric Spaces. J. Funct. Anal. 169 (1999), 357-390. Mit B. Krötz.

[A39] Weighted Bergman Spaces Associated to Causal Symmetric Spaces. manus. math. 99 (1999), 151-180. Mit B. Krötz.

[A38] A Conjugacy Theorem for Symmetric Spaces. Math. Annalen 313 (1999), 785-791. Mit A. Helminck, A. Neumann und G. Ólafsson.

[A37] Hardy Spaces and Analytic Continuation of Bergman Spaces. Bull. Math. Soc. Francaise 126 (1998), 435-482. Mit W. Bertram.

[A36] Poisson Lie Groups and Non-Linear Convexity Theorems. Math. Nachr. 191 (1998), 153-187. Mit K.-H. Neeb.

[A35] Singular Unitary Highest Weight Representations via Geometric Quantization. Reports on Math. Physics 40 (1997), 209-215.

[A34] Spherical Functions on Olshanskii Spaces. J. Funct. Anal. 142 (1996), 446-493. Mit K.-H. Neeb.

[A33] Unitary Highest Weight Representations via the Orbit Method I: The Scalar Case. Acta  Appl.. Math. 44 (1996), 151-184. Mit K.-H. Neeb und B. Orsted.

[A32] Conal Heisenberg Algebras and Associated Hilbert Spaces. J. reine angew. Math. 474 (1996), 67-112. Mit K.-H. Neeb und B. Orsted.

[A31] Orthogonal Lie Algrebras with Cone Potential. Commun. in Alg. 24 (1996), 433-444. Mit K.-H. Neeb.

[A30] Compression Semigroups of Open Orbits in Complex Manifolds. Arkiv för mat. 33 (1995), 293-322. Mit K.-H. Neeb.

[A29] Wiener-Hopf Operators on Ordered Homogeneous Spaces. J. Funct. Anal. 132 (1995), 86-118. Mit K.-H. Neeb.

[A28] Streitfragen der Mathematik in Forschung und Lehre. mathematica didactica 18 (1995), 93-108.

[A27] Groupoid C*-Algebras of Order Compactified Symmetric Spaces. Japan. J. Math. 21 (1995), 117-188. Mit K.-H. Neeb.

[A26] Compression Semigroups of Open Orbits on Real Flag Manifolds. Monatshefte Math. 119 (1995), 187-214. Mit K.-H. Neeb.

[A25] Maximality of Compression Semigroups. Semigroup Forum 50 (1995), 205-222. Mit K.-H. Neeb.

[A24] The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras. J. Lie Theory 4 (1994), 47-97. Mit K.-H. Neeb und B. Orsted.

[A23] Spherical Functions on Ordered Symmetric Spaces. Ann. Inst. Fourier 44 (1994), 927-965. Mit J. Faraut und G. Ólafsson.

[A22] Symplectic Convexity Theorems and Coadjoint Orbits. Compositio Math. 94 (1994), 129-180. Mit K.-H. Neeb und W. Plank.

[A21] A Convexity Theorems for Boundaries of Ordered Symmetric Spaces. Canad. J. Math. 46 (1994), 746-757. 

[A20] Analytic Extensions of Representations, the Solvable Case. Japan. J. Math. 18 (1992), 213-290. Mit G. Ólafsson.

[A19] Controllability on Real Reductive Groups.  Math. Zeitschrift 209 (1992), 463-466. 

[A18] Infinitesimally Generated Subsemigroups of Motion Groups.  Rocky Mount. J. Math. 21 (1991), 865-878. 

[A17] Hardy Spaces on Affine Symmetric Spaces.  J. reine und angew. Math. 415 (1991), 189-218. Mit G. Olafsson und B. Orsted. 

[A16] On the Causal Structure of Homogeneous Manifolds.  Math. Scand. 67 (1990), 119-144. Mit K.H. Hofmann. 

[A15] A Note on Howe's Oscillator Semigroup.  Ann. Inst. Fourier 39 (1989), 663-688. 

[A14] Compactly Embedded Cartan Algebras and Invariant Cones in Lie Algebras.  Advances Math. 75 (1989), 168-201. Mit K.H. Hofmann. 

[A13] Invariant Lorentzian Orders on Simply Connected Lie Groups.  Arkiv för mat. 26 (1988), 107-115. 

[A12] Classification of Invariant Cones in Real Lie Algebras.  Bull. AMS 11 (1988), 441-446. Mit K.H. Hofmann. 

[A11] Invariant Cones in Lie Algebras.  Semigroup Forum 37l. Semigroup Forum (1988), 241-252. Mit K.H. Hofmann. 

[A10]   Maximal Semigroups and Controllability in Products of Lie Groups. Archiv Math. 49 (1987), 189-195. 

[A09]   On the Automorphism Group of Cones and Wedges. Geom. Dedicata 21 (1986), 205-217. Mit K.H. Hofmann.

[A08]   The Mayer-Vietoris and the Puppe Sequence in K-Theory for C*-algebras. Studia Math. 83 (1986), 97-104.

[A07]   On Sophus Lie's Fundamental Theorem. J. Funct. Anal. 67 (1986), 1-27. Mit K.H. Hofmann.

[A06]   Controllabilty of Systems on Nilpotent Lie Groups. Beiträge Alg. Geom. 20 (1985), 185-190. Mit K.H. Hofmann und J.D. Lawson.

[A05]   Lorentzian Cones in Real Lie Algebras. Monatshefte Math. 100 (1985), 183-210. Mit K.H. Hofmann.

[A04]   Semigroups in Lie Groups, Semialgebras in Lie Algebras. Trans. AMS 288 (1985), 481-504. Mit K.H. Hofmann.

[A03]   Old and New on SL(2). manuscripta math. 54 (1985), 17-52. Mit K.H. Hofmann.

[A02]   Lie Semialgebras are Real Phenomena. Math. Ann. 270 (1985), 97-103. Mit K.H. Hofmann.

[A01]   Lie Theory of Semigroups. Semigroup Forum 30 (1984), 243-251. Mit K.H. Hofmann.

[B] Buchbeiträge

[B23] Resonances for the Laplacian: the cases BC2 and C2 (except SO(p,2) with p>2 odd). Geometric Methods in Physics. P. Kielanowski et al. (Eds.), Birkhäuser 2016. Mit A. Pasquale und T. Przebinda.

[B22] Schwierigkeiten beim Übergang von Schule zu Hochschule im zeitlichen Vergleich - Ein Blick auf Defizite beim Erwerb von Schlüsselkompetenzen. Lehren und Lernen von Mathematik in der Studieneingangsphase. A. Hoppenbrock et al. Hrsg., Springer Spektrum 2016.

[B21] Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik. Beiträge zum Mathematikunterricht 2014, J. Roth und J. Ames (Hrsg.), WTM Verlag, Münster, 2014. Mit M. Hoffmann und A. Panse.

[B20] Handlungsbedarf in fachmathematischen Veranstaltungen? Maßnahmen an der Universität Paderborn. 
Beiträge zum Mathematikunterricht 2014, J. Roth und J. Ames (Hrsg.), WTM Verlag, Münster, 2014. Mit M. Hoffmann und A. Panse.

[B19] Kann professorale Lehre tutoriell sein? Ein Modellversuch zur Einführung in mathematisches Denken und Arbeiten. Hansekolloquium zur Hochschuldidaktik der Mathematik , Lübeck 2013, W. Parvicini und J. Schnieder (Hrsg.), WTM Verlag, Münster, 2015. Mit M. Hoffmann und A. Panse. 

[B18] The Radon transform and its dual for limits of symmetric spaces. Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods. Developments in Mathematics Vol. 37. G. Mason, I. Penkov, J.A. Wolf (Eds.), Springer 2014. Mit G. Ólafsson. 

[B17] Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One. Infinite Dimensional Harmonic Analysis IV. J. Hilgert et al. (Eds.), World Scientific, Singapore, 2009. Mit A. Pohl.

[B16] An Ergodic Arnold-Liouville Theorem for Symmetric Spaces. Twenty Years of Bialowieza: A Mathematical Antology. S.T. Ali et al. (Eds.). World Scientific, Singapore, 2005

[B15] The Dynamical Zeta Function and Transfer Operators for the Kac-Baker Model. Complex Analysis and Dynamical Systems. M. Agranowsky et al. (Eds.). Contemporary Mathematics 364, 2004. Mit D. Mayer.

[B14] Representation Theory of Lie Groups. Handbook on the Heart of Algebra. A.V. Mikhalev and G.F. Pilz eds., Kluwer, Dordrecht, 2002.

[B13] Lie Groups. Handbook on the Heart of Algebra. A.V. Mikhalev and G.F. Pilz eds., Kluwer, Dordrecht, 2002.

[B12] Reproducing Kernels on Vector Bundles. Lie Theory and its Applications in Physics. H.D. Doebner, V. Dobrev, and J. Hilgert eds., World Scientific, Singapore, 1998. Mit W. Bertram.

[B11] Invariant Cones in Real Representations. Positivity in Lie Theory: Open Problems. J. Hilgert, J.D. Lawson, K.-H. Neeb and E.B. Vinberg eds., De Gruyter, Berlin, 1998. Mit K.H. Neeb.

[B10] Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations. Semigroups in Algebra, Geometry and Analysis. K.H. Hofmann, J.D. Lawson, and E.B. Vinberg eds., De Gruyter, Berlin, 1995. Mit K.H. Neeb.

[B09] The Halfspace Method for Causal Structures on Homogeneous Manifolds. Semigroups in Algebra, Geometry and Analysis. K.H. Hofmann, J.D. Lawson, and E.B. Vinberg eds., De Gruyter, Berlin, 1995.

[B08] A General Setting for Wiener-Hopf Operators. 75 Years of Radon Transform. S.G. Gindikin and P. Michor eds., International Press, Boston, 1994. Mit K.-H. Neeb.

[B07] Poisson Lie Groups and Non-LInear Convexity Theorems. Generalized Symmetries in Physics. H.D. Doebner et al. eds., World Scientific, Singapore, 1994. Mit K.-H. Neeb.

[B06] Radon Transform on Halfplanes via Group Theory. Non-Compact Lie Groups and some of their Applcations. E.A. Tanner and R. Wilson eds., NATO ASI Series 249, KLuwer, Dordrecht, 1994. 

[B05] Group Theoretical Aspects of Gödels Model.  Jahrbuch der Gödel Gesellschaft, Wien, 1991. 

[B04] Applications of Lie Semigroups in Analysis. The Analytical and Topological Theory of Semigroups. K.H. Hofmann et al. eds., De Gruyter, Berlin, 1990.

[B03] Spectrally Ordered Lie Algebras. Group Theoretical Methods in Physics. H.D. Doebner et al. eds., Lecture Notes in Physics 313, Springer, New York, 1988.

[B02] Maximal Semigroups and the Support of Gauss-Semigroups. Probability and Baysian Statistics. R. Viertl ed., Plenum Press, New York, 1987.

[B01] Invariant Cones in Real Lie Algebras. Aspects of Positivity in Functional Analysis. R. Nagel et al. eds. North Holland, 1986. Mit K.H. Hofmann.

[C] Bücher

[C10]  Mathematische Strukturen. Springer Spektrum, 2016.

[C09]  Einführung in mathematisches Denken und Arbeiten. Springer Spektrum, 2015. Mit M. Hoffmann und A. Panse.

[C08]  Arbeitsbuch Mathematik für das erste Studienjahr. Springer Spektrum, 2013.

[C07]  Lesebuch Mathematik für das erste Studienjahr. Springer Spektrum, 2013.

[C06]  Mathematik - Ein Reiseführer. Springer Spektrum, 2012. Mit I. Hilgert.

[C05]  An Introduction to the Structure and Geometry of Lie Groups. Springer, New York, 2011. Mit K.-H. Neeb.

[C04]  Causal Symmetric Spaces, Geometry and Harmonic Analysis. Academic Press, San Diego, 1997. Mit G. Ólafsson.

[C03]  Lie Semigroups and their Applications. Springer LNM 1552, 1993. Mit K.-H. Neeb.

[C02]  Lie-Gruppen und Lie-Algebren. Vieweg Verlag, Wiesbaden, 1991. Mit K.-H. Neeb.

[C01]  Lie Groups, Convex Cones, and Semigroups. Oxford University Press, Oxford, 1989. Mit K.H. Hofmann und J.D. Lawson.

[D] arXiv-Preprints

[D29] Resonances and Scattering Poles in Symmetric Spaces of Rank One. arxiv.org/abs/1703.02916. Mit S. Hansen und A. Parthasarathy.

[D28] Classical and quantum resonances for hyperbolic surfaces. arxiv.org/abs/1605.08801. Mit C. Guillarmou und T. Weich.

[D27] Resonances for the Laplacian: the cases BC2 and C2 (except over SOo(p,2), p>0 odd). arxiv.org/abs/1511.00488. Mit A. Pasquale und T. Przebinda.

[D26] Contraction of Hamiltonian K-spaces. arxiv.org/abs/1509.06406. Mit C. Manon und J. Martens.

[D25] Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces. arxiv.org/abs/1508.07032. Mit A. Pasquale und T. Przebinda.

[D24] Superorbits. arxiv.org/abs/1502.04375. Mit A. Alldridge und T. Wurzbacher.

[D23] Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3). arxiv.org/abs/1411.6527. Mit A. Pasquale und T. Przebinda.

[D22]  arXiv:1310.3668 The Radon transform and its dual for limits of symmetric spaces. Joachim Hilgert, Gestur Olafsson 

[D21]  arXiv:1304.7527 Singular superspaces.  Alexander Alldridge, Joachim Hilgert, Tilmann Wurzbacher  

[D20]  arXiv:1203.5462 Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups. Joachim Hilgert, Toshiyuki Kobayashi, Jan Möllers, Bent Ørsted 

[D19]  arXiv:1106.3621Minimal representations via Bessel operators. Joachim Hilgert, Toshiyuki Kobayashi, Jan Möllers 

[D18]  arXiv:1106.1967 Integration on Non-Compact Supermanifolds. Alexander Alldridge, Joachim Hilgert, Wolfgang Palzer 

[D17]  arXiv:1105.5788 Patterson--Sullivan distributions in higher rank. Sönke Hansen, Joachim Hilgert, Michael Schröder 

[D16]  arXiv:1102.4475 Harmonic analysis on Heisenberg--Clifford Lie supergroups. Alexander Alldridge, Joachim Hilgert, Martin Laubinger 

[D15]  arXiv:0911.3251 Invariant Berezin integration on homogeneous supermanifolds. Alexander Alldridge, Joachim Hilgert 

[D14]  arXiv:0909.2142 Patterson--Sullivan distributions for rank one symmetric spaces of the noncompact type.Joachim Hilgert, Michael Schroeder 

[D13]  arXiv:0907.2612 Orthogonal polynomials associated to a certain fourth order differential equation. Joachim Hilgert, Toshiyuki Kobayashi, Gen Mano, Jan Möllers 

[D12]  arXiv:0907.2608 Special functions associated to a certain fourth order differential equation. Joachim Hilgert, Toshiyuki Kobayashi, Gen Mano, Jan Möllers  

[D11]  arXiv:0905.1009 Asymptotic K-Support and Restrictions of Representations. Soenke Hansen, Joachim Hilgert, Sameh Keliny 

[D10]  arXiv:0812.3530 Chevalley's restriction theorem for reductive symmetric superpairs. Alexander Alldridge, Joachim Hilgert, Martin R. Zirnbauer

[D09]  arXiv:0812.2573 Attractor Networks on Complex Flag ManifoldsAuthors: Joachim Hilgert 

[D08]  arXiv:0806.2729 Symbolic dynamics for the geodesic flow on locally symmetric orbifolds of rank oneA. J. Hilgert, A. D. Pohl 

[D07]  arXiv:math/0701097 Meromorphic continuation of dynamical zeta functions via transfer operators. Joachim Hilgert, Florian Rilke 

[D06]  arXiv:math/0404067 The Lewis Correspondence for submodular groups. Anton Deitmar, Joachim Hilgert

[D05] arXiv:math/0311526 Cohomology of arithmetic groups with infinite dimensional coefficient spaces. Anton Deitmar, Joachim Hilgert

[D04]  arXiv:math/0303251 Transfer operators for Γ0(n) and the Hecke operators for the period functions for PSL(2,Z). J. Hilgert, D. Mayer, H. Movasati

[D03]  arXiv:math/0203191 Transfer operators and dynamical zeta functions for a class of lattice spin models. Joachim Hilgert, Dieter H. Mayer

[D02]  arXiv:math/0111063 The dynamical zeta function and transfer operators for the Kac-Baker model. J. Hilgert, D. Mayer

[D01]  arXiv:math/0109113 The dual horospherical Radon transform for polynomials. J. Hilgert, A. Pasquale, E.B. Vinberg

Die Universität der Informationsgesellschaft